Affordable Access

Access to the full text

Exponential inequalities for self-normalized martingales

Authors
  • Chen, Shanshan1
  • Wang, Zhenping1
  • Xu, Wenfei1
  • Miao, Yu1
  • 1 Henan Normal University, College of Mathematics and Information Science, Xin Xiang, China , Xin Xiang (China)
Type
Published Article
Journal
Journal of Inequalities and Applications
Publisher
Springer International Publishing
Publication Date
Aug 18, 2014
Volume
2014
Issue
1
Identifiers
DOI: 10.1186/1029-242X-2014-289
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we establish several exponential inequalities for martingales and self-normalized martingales, which improve some known results.

Report this publication

Statistics

Seen <100 times